JournalscmhVol. 76, No. 4pp. 781–803

Complexity of degenerations of modules

  • Grzegorz Zwara

    Nicolaus Copernicus University, Torun, Poland
  • R. Aehle

    Universität Bern, Switzerland
  • Christine Riedtmann

    Universität Bern, Switzerland
Complexity of degenerations of modules cover
Download PDF

Cite this article

Grzegorz Zwara, R. Aehle, Christine Riedtmann, Complexity of degenerations of modules. Comment. Math. Helv. 76 (2001), no. 4, pp. 781–803

DOI 10.1007/S00014-001-8328-5